# SDR ASOA201000431

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 64.0 AFT FLANGE RADIUS. FAILED NDT INSPECTION.  DISCONNECTED A/C CABIN AIR DUCT.  REMOVED INBD AND OTBD POST.  LOCATED & DRILLED OTBD POST IAW SRM 51-42-06.  LOCATED AND DRILLED INBD POST.  INSTALLED INBD AND OTBD POST  IAW SRM 51-42-06.  PAINTED POST ASSY IAW SRM 51-25-01.   INSTALLED POST IAW SRM 51-42-06. C/W EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889.  RECONNECTED A/C FLEX DUCT.
